# SDR HNAA2008112100337

- Difficulty date: November 21, 2008
- Submitted: December 7, 2008
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 59,516 hours, 67,504 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461S
- Part serial: 08243
- Condition: Defective
- Location: Lavatory
- Part time: 59,516 hours, 67,504 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

THE LAVATORY SMOKE DETECTOR SOUNDED OFF ABOUT 10 TIMES WITHOUT EVIDENCE OF SMOKE OR FUMES.  THE SMOKE DETECTOR WAS DE-ACTIVATED IAW SPECIAL PROCEDURES.  MAINTENANCE REPLACED THE DEFECTIVE UNIT, RE-ACTIVATED THE SYSTEM AND OPS CHECKED THE UNIT.  OPS CHECKS WERE GOOD AND THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
